New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Tired of weight gain
4 Replies
margieparge - February 12

I went on the pill when I was 20 and went from a size 14 to 18 within a year, this was very upsetting for obvious reasons but mainly because I knew about the weight gain side effects and I was eating healthily and regularly exercising. Due to the severe weight gain I went onto the depo injection. I'd heard horror stories about weight gain with this too, so I worked harder and joined a weight loss group. I lost about a stone and a half within the first few months of the depo. I'm still eating healthily and exercising but my weight has started to rapidly creep up again.

So basically.. is there a "chemical condom" out there that has a small chance of weight gain compared to the pill or depo? Or am I fighting a losing battle?

 

chowder - February 28

yes pills do have side effects - weight gain. try other options. good luck, be beautiful inside out.

 

clozie2000 - February 22

The pills don't actually cause you to gain weight, but they can invade your appetite... Which makes your gain weight... So it's whether you can control portions etc... Some people find it harder then others while some don't notice any difference and don't put on any weight, it's all will power or finding which contraceptive method has the least effect on your appetite :)

 

JennyP - October 5

It might due to your heavy diet. Try eating heavy once a day. Have enough lunch as you can digest it later in the day and eat light snack in dinner or salad and juice would be fine.

 

emersonkelly - November 27

Try to lose weight in natural way but don't have any chemical condom or pills!!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question